Article: A revision of the North American Ichneumon-flies of the subfamily Opiinae
Add this to your Mendeley library Report an error

Title

A revision of the North American Ichneumon-flies of the subfamily Opiinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

49

Series / Issue

Issue: 2095

Pages

63--95

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.49-2095.63

Title

A revision of the North American Ichneumon-flies of the subfamily Opiinae

By

Gahan, A B

Genre

Article

Date of Publication

1915

Original Publication

Proceedings of the United States National Museum.

Volume

49

Series / Issue

Issue: 2095

Pages

63--95

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.49-2095.63

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 70232
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the North American Ichneumon-flies of the subfamily Opiinae</title>
</titleInfo>
<name>
<namePart>Gahan, A B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">49</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>49</number>
</detail>
<extent unit="pages">
<start>63</start>
<end>95</end>
</extent>
<date>1915</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52367</identifier>
<identifier type="doi">10.5479/si.00963801.49-2095.63</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart52367,
title = {A revision of the North American Ichneumon-flies of the subfamily Opiinae},
journal = {Proceedings of the United States National Museum.},
volume = {49},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {http://www.biodiversitylibrary.org/part/52367},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gahan, A B},
year = {1915},
pages = {63--95},
}

Download RIS citation

TY - JOUR
TI - A revision of the North American Ichneumon-flies of the subfamily Opiinae
T2 - Proceedings of the United States National Museum.
VL - 49
IS - 2095
UR - http://www.biodiversitylibrary.org/part/52367
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1915
SP - 63
EP - 95
DO - 10.5479/si.00963801.49-2095.63
SN - 0096-3801
AU - Gahan, A B
ER -